# SDR SWAA2016082355053

- Difficulty date: August 17, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 51,803 hours, 30,012 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME WEB INNER CHORD CRACKED AT BS 727, WL 200 RIGHT.   REPAIRED THE FRAME IAW EA.
